# SDR IPXA2025070122163

- Difficulty date: June 20, 2025
- Submitted: July 3, 2025
- Operation: Air carrier
- Aircraft: N607UP
- Make and model: Boeing 747-8F
- Aircraft serial: 64265
- Aircraft time: 30,699 hours, 4,406 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 148U390447
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CRACKED, FWD SIDE OF STA 2598 S-7L, LEVEL 2.  COMPLETED EGAT WORK SHEET NO.50426(SRM 53-80-03-2R-2 REV.46 / TR:53-152) STEP 30
